MathSciNet Relay Station
MathSciNet bibliographic data
MR112055 (22 #2913) 46.00
Sakai, Shôichirô On a conjecture of Kaplansky. Tôhoku Math. J. (2) 12 1960 31–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement